# SDR CA120126007

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ONE OF THE PILOTS DONNED HIS OXYGEN MASK AND DECLARED AN EMERGENCY, REPORTING THEY HAD SMOKE IN THE COCKPIT. AFTER LANDING AND VACATING THE RUNWAY, THE CREW REPORTED THERE WAS NO SMOKE IN THE CABIN AND THE SMOKE IN THE COCKPIT HAD DISSIPATED, NO FURTHER ASSISTANCE WAS NEEDED.
